MathSciNet Relay Station
MathSciNet bibliographic data
MR1074664 52A30 (04A72)
Diamond, Phil A note on fuzzy starshaped fuzzy sets. Fuzzy Sets and Systems 37 (1990), no. 2, 193–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement